MathSciNet Relay Station
MathSciNet bibliographic data
MR2244935 47B38 (42B30)
Vasyunin, V.; Volʹberg, A. The Bellman function for the simplest two-weight inequality: an investigation of a particular case. (Russian) Algebra i Analiz 18 (2006), no. 2, 24--56; translation in St. Petersburg Math. J. 18 (2006), no. 2, 201–222
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement